# SDR TWAA9913601

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN EGRESS LIGHTS WERE INOPERATIVE, AND LAST ROW OF EGRESS LIGHTS WERE FLASHING WHEN SYSTEM WAS ARMED.  REPLACED THE FORWARD CABIN POWER SUPPLY, AND REPAIRED WORN FEEDER CABLE CONNECTOR FOR THE AFT CABIN.  CHECK-C 9-23-99 STL.
